# SDR UALA2011030801141

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 28,213 hours, 12,667 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 108
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DISCREPANCY.  FUEL SHUT OFF EARLY.  GALLONS ADDED CORRECT BASED ON INBD FUEL LOAD.  SMB EARLY DAYS VENTING TANK.  PLAN TANK ENTRY ON DAYS TO REPLACE CONDENSICON ON DAY SHIFT.  REPLACED BOTH MAGNETIC LEVEL INDICATOR & HOUSING PER MM.
